MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. MEDEX EXTENSION SETS MULTI LINE; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. MEDEX EXTENSION SETS MULTI LINE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MBF27
Medical Device Problem Codes Fluid/Blood Leak (1250); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was leaking from luer lock port, "cracks/shattering" of the male luer lock connector at the end.There was a delay in therapy reported.User had to swap out the components due to the broken line.It was reported that there was no patient harm or adverse effects.
 
Additional Manufacturer Narrative
Other text: b3: date of event, d4: lot number, expiration date, h4: manufacture date are unknown no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
Other text: additional information: b5 and h6 - health impact codes.
 
Event or Problem Description
Additional information was received confirming the item was broken during patient use, but patient was not harmed.
 
Additional Manufacturer Narrative
Other, other text: h6.Evaluation codes: updated.D3, g1,2 email is: regulatory(b)(6).No product or photos were returned therefore no device analysis could be completed.A device history record (dhr) review could not be performed as the lot number was unknown.If the product is returned the manufacturer will re-open the complaint for further device analysis.

Brand Name
MEDEX EXTENSION SETS MULTI LINE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key17218208
Report Number3012307300-2023-06799
Device Sequence Number19588743
Product Code FPA
UDI-Device Identifier10351688510471
UDI-Public10351688510471
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K841882
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMBF27
Device Catalogue NumberMBF27
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2023
Supplement Date Received by Manufacturer07/17/2023
11/07/2023
Initial Report FDA Received Date06/28/2023
Supplement Report FDA Received Date07/27/2023
12/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown